# SDR 99FDEA00385

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 1 Manifold
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL 290 GOT A NR 1 MANIFOLD FAIL LIGHT.  REPLACED MANIFOLD FAILURE DETECTION PRESSURE SWITCH AS PER AMM 36-23-03-4.  PERFORMED OPS CHECK PER MM 30-11-00-2, MM 36-23-03.  OPS CHECK GOOD.
